# SDR FDEA200907222705

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE INBOARD FACE AFT OF ACTUATOR MOUNT HOLE FOUND WITH CHAFING MARK.  COMPLIED WITH E.A. 1-5750-132126,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 107.
